# SDR EBVR20200807001

- Difficulty date: August 7, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800225
- Aircraft time: 10,424 hours, 6,863 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Cabin
- Part time: 10,424 hours, 6,863 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND THREE LOCK FASTENERS IN CENTER AFT CABIN FLOOR JUST FWD OF OUTFLOW VALVES, FOUND SEVERAL SPOTS OF CORROSION ON STRUCTURE UNDER THE CENTER DROP AISLE PANELS.  FINAL REPAIR ERO-966682 REV IR AND 8110-3. VERTICAL REAR SPAR INSPECTION FOUND CORROSION ON RH VERTICAL SKIN NEAR TIP CAP. PERFORMED DOUBLER REPAIR ON RH SIDE OF VERTICAL STABILIZER RH UPPER SKIN IAW AQRD ERO 966683.
